# SDR USAASB01049

- Difficulty date: February 16, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 2810 · Fuel Storage
- Part: Float Valve
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CLT - FLT 429 - AFTER TAKEOFF, THE TOWER REPORTED TO THE CAPTAIN THAT WAS LOSING FUEL FROM THE RIGHT WING.  CREW SAW NO ABNORMAL FUEL CONSUMPTION BUT ELECTED TO RETURN TO FIELD AT CLT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE RIGHT CENTER VENT VALVE OK.  REMOVED AND REPLACED THE RIGHT WING FLOAT VALVE.  FUELED AIRCRAFT.  NO LEAKS NOTED.  (M)
